# SDR SIMA20210216002

- Difficulty date: February 16, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 37,870 hours, 32,922 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EA FRAME CLEAT IS CRACKED ON FR 67 BETWEEN STRS 7L AND 8L.  C/A-R & R'D 1 EA FRAME CLEAT ON FR 67 BETWEEN STRS 7L AND 8L IAW SRM EMB145 51-40-02.
